# SDR 2000ZZZX664

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CTEXT
- Make and model: Beech A200C
- Aircraft serial: BP038
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Switch
- Part number: 1013840403
- Condition: Misinstalled
- Location: Fuel Cut Off
- Component: Avionic
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS PART, NR 1 FIREWALL SHUT-OFF VALVE PULL SWITCH, HAD AT SOME POINT BEEN DISMOUNTED AND THEN REMOUNTED USING A SCREW THAT WAS LONGER THAN THE REQUIRED NAS387-1032-10.  THE REQUIRED SCREW LEAVES ALMOST NO CLEARANCE BETWEEN THE END OF THE SCREW AND THE HOUSING OF A MICROSWITCH IN THE ASSEMBLY.  THE LONGER THAN ALLOWED SCREW BROKE THE HOUSING AND THE RESULTING DEBRIS CAUSED THE MICROSWITCH TO ACTUATE ERRATICALLY GIVING FALSE READINGS ON THE ANNUNCIATORS.  (X)
